MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-LAPAROTOMY PACK

Medline Industries, LP MEDLINE; DBD-LAPAROTOMY PACK
Catalog Number DYNJ82680
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the towels coming in some of the packs have "towel lint" on them and "this particular towel with lint was found in the laparotomy pack.".
 
Additional Manufacturer Narrative
It was reported that "the towels coming in some of the packs have "towel lint" on them.I understand the lint is sterile, but we wouldn¿t want it accidentally getting into a patient.This particular towel with lint was found in the laparotomy pack and this concerns me because these are often used on open cases.I have attached pictures to help you understand what i mean towels are also used on total joint procedures, if lint remained in the joint it would most likely cause additional inflammation with potential for joint infection with increase procedural cost".There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available, this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-LAPAROTOMY PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
donovan frazier
three lakes drive
northfield, IL 60093--275
MDR Report Key50223167
Report Number1417592-2026-15965
Device Sequence Number20207824
Product Code FDE
UDI-Device Identifier40195327202829
UDI-Public40195327202829
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ82680
Device Lot Number23KMC687
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2024
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown